CSN Login
Members Online: 8

Reaction to Macrobid

jgoodness's picture
jgoodness
Posts: 2
Joined: Jun 2007

I had successful Prostrate surgury 3 weeks ago. Due to the fact that I went home with a catherer for 10 days my Doctor prescribed Macrobid/(Nitrofurantoin) to prevent any urinary tract infection. After a week I came down with what I thought was a cold. I treated myself with cough medicine and cough drops. It wasn't working. When I went back to my doctor to have the catherer taken out he said I was having a reaction to that medication.I looked it up on the internet it said this could be one of it's side effects and to stop taking it. It has been almost a week since I have taken it, my cough is much better but it still is not perfect. I feel it has set me back a week in my recuperation. Has anyone had any of the same experience?

william1
Posts: 35
Joined: Nov 2005

jgoodness,
Congratulations on the success of your surgery. A positive attitude is so important.
I'm sure you're right about this being a side effect of Macrobid. I'd give it another week, I'm sure the symptoms will disappear.

Good Luck,
william1

Subscribe with RSS
About Cancer Society

The content on this site is for informational purposes only. It is not a substitute for professional medical advice. Do not use this information to diagnose or treat a health problem or disease without consulting with a qualified healthcare provider. Please consult your healthcare provider with any questions or concerns you may have regarding your condition. Use of this online service is subject to the disclaimer and the terms and conditions.

Copyright 2000-2014 © Cancer Survivors Network